TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Melancholia. Offline
Devil Dez

TeenHelp Veteran
*************
 
Melancholia.'s Avatar
 
Name: Dez
Age: 22
Gender: They/them.
Location: Connecticut, USA

Posts: 19,063
Blog Entries: 138
Join Date: November 16th 2010

Issues with vaccination site - September 24th 2018, 01:48 AM

I know none of you are doctors but I want to see if anyone has had a similar experience.

I got the HPV vaccine on August 21. After getting it, I had bruising and the injection site swelled pretty bad. I never had that happen before but it went away so I ignored it.

It’s a month later now and that part of my arm still feels sore, like a bruise, except there’s nothing visible in that exact spot (I have small bruises nearby but not THERE). That area also still feels kind of hard. I had my mom feel and she felt the hard spot as well.

I’ve never had this happen before. I didn’t notice the hard spot when I was at the doctor the other day or I’d have asked. It’s not causing me huge distress besides the bruise feeling being annoying. Has anyone else had this experience? Is it worth calling the doctor since it’s not like it’s a huge issue? I’m getting the second dose on the 26th of October, so since it’s not a huge problem I can also point it out then.


Let it come and let it be...


Last edited by Melancholia.; September 24th 2018 at 02:22 AM.
  Send a message via Yahoo to Melancholia.  
  (#2 (permalink)) Old
I'm only human...

Experienced TeenHelper
******
 
Breathe and Believe's Avatar
 
Name: Court
Age: 27
Gender: Female
Location: Ohio

Posts: 680
Blog Entries: 18
Join Date: March 30th 2016

Re: Issues with vaccination site - September 24th 2018, 01:53 AM

I recommend telling your doctor, it could be anything, it may not have hit your muscle or had hit your muscle when it shouldn't have and it could potentially cause that sort of reaction. This could get serious if left untreated for a long period of time, so make sure you tell a healthcare professional Just to be safe.


I can do it
I'll get through it
But Iím only human
And I bleed when I fall down
Iím only human
And I crash and I break down
Your words in my head, knives in my heart
You build me up and then I fall apart
'Cause Iím only human, yeah

"Human" by Christina Perri

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator

Just breathe and believe.
   
  (#3 (permalink)) Old
Latte Offline
Member
Junior TeenHelper
****
 
Latte's Avatar
 
Age: 26

Posts: 249
Join Date: June 27th 2018

Re: Issues with vaccination site - September 24th 2018, 02:14 AM

I agree with Wonder Woman, you should check in with your doctor so that they can run tests or just do their medical things. Even if someone here has had a related experience, so many factors could go into this that could cause this result that means the answer is different for you versus one of us. Better be safe and see a doc
   
  (#4 (permalink)) Old
.:Bibliophile:. Online
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,201
Blog Entries: 1706
Join Date: January 18th 2009

Re: Issues with vaccination site - September 24th 2018, 02:31 AM

I agree with the others. It would be a good idea to call your doctor and let them know what you are experiencing. If they feel it's important they might have you come in for tests. If this is something that some people experience with the shot they can inform you of that and they might be able to suggest ways to alleviate the swelling/bruising feeling.


|Lead Moderator|Newsletter Officer|
   
Closed Thread

Bookmarks

Tags
issues, site, vaccination

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.